# SDR AU981647

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Processor
- Part number: 230386402
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CRUISE, THE NR 3 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED - GAUGE WAS SHOWING NORMAL 90 PSI.  GROUND INVESTIGATION FOUND THE DUAL LOW OIL PRESSURE PROCESSOR DEFECTIVE.
